Skip to content

Über die partiellen Differenzengleichungen der mathematischen Physik

Courant, R., Friedrichs, K., & Lewy, H. (1928). Über die partiellen Differenzengleichungen der mathematischen Physik. Mathematische Annalen, 100(1), 32-74.

Type
Journal article
Intellectual base
Primary research
Year
1928
Volume
100
Issue
1
Pages
32-74
DOI
10.1007/bf01448839
DOI registrant
Springer Nature
Link
https://doi.org/10.1007/BF01448839

Cited by

3 citations across 3 artifacts.

Each citation links to the sentence it supports in the citing article.

Mechanisms

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 3 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Before the registry existed this work was also linked 1 other way.

Registry ID ref:3144f794064f · see in the full table